Wednesday, June 17, 2009

Surgery side affects and it hasn't even happened yet!

I had to stop taking my birth control pill three weeks prior to my surgery. Well, that time frame began three days ago. The hormones are definitely in opposition. I'm not sleeping well. I'm tired when I wake up. I'm tired all day. I've gotten a headache every day this week. Today's was a migraine. I will be going to bed as soon as I'm done typing this. My period, which should have ended Sunday with the beginning of a new pill pack, didn't end because it probably thinks it's got free reign now. I've gained three pounds because I'm eating out of boredom again. I'm not bored but my hormones think I'm still premenstrual. My face is breaking out in a week when it normally is the clearest. Grrr!! Double Grrr!! Triple Grrr!!! 11 days until I retest for PT. I can't afford to gain weight. 18 days til my surgery. I can't afford to hormonally trip for that time period. I've told everyone in my office my situation just so they're aware of why I might be a little "off" in the coming days. This is no fun. God is certainly getting prayers for strength and patience these days.

3 comments:

Jenny said...

Why are they making you stop taking pill? When I had my tumor removed I didn't have to stop it and it was fine.

nidena said...

They said it had to do with clotting.

centralillinoisian said...

I hope this time flies by quickly for you. I hope that you feel better soon.